# SDR USAA2012031600013

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 81,837 hours, 27,837 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lock Pin
- Part number: 3A0200139
- Condition: Worn
- Location: Cockpit Seat
- Component: Seat
- Component part number: 3A0900016011
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 23.  F/O SEAT LATERAL ADJUSTMENT LOCKING MECHANISM NOT LOCKING PROPERLY SEAT UNLOCKED AND SLID AFT DURING CLIMB.  REMOVED AND REPLACED SEAT.  SHOP FOUND GUIDE STRAP WORN, HARDWARE WORN/MISSING, LABELS MISSING, ARMREST PADS TORN, END PLUGS WORN, GROMMETS MISSING, PINS WORN, CLAMPS WORN, BUNGEES WEAK, LINKS DAMAGED, GUIDE BLOCK CRACKED, FAIRINGS CRACKED, SUPPORTS CRACKED, ROLLERS WORN, WEB STOPS CRACKED, HANDLE DAMAGED, REFINISH.  REPAIRED UNIT.
